An Arithmetic Property of Profinite Groups.

Wolfgang Herfort

Manuscripta mathematica (1982)

  • Volume: 37, page 11-18
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Herfort, Wolfgang. "An Arithmetic Property of Profinite Groups.." Manuscripta mathematica 37 (1982): 11-18. <>.

author = {Herfort, Wolfgang},
journal = {Manuscripta mathematica},
keywords = {profinite groups; p-Sylow subgroups; procyclic subgroup},
pages = {11-18},
title = {An Arithmetic Property of Profinite Groups.},
url = {},
volume = {37},
year = {1982},

AU - Herfort, Wolfgang
TI - An Arithmetic Property of Profinite Groups.
JO - Manuscripta mathematica
PY - 1982
VL - 37
SP - 11
EP - 18
KW - profinite groups; p-Sylow subgroups; procyclic subgroup
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.